|cirrhosis, diabeties and Hepatites C
Sep 29, 2004
My husband has cirrhosis, diabeties and Hepatites C and was in the hospitol for throwing up blood and also had blood in his stool. Can this happen again if he is taking care of himself and taking all his medication? And if so how soon can this happen? He is 47 years old and does not drink or use drugs anymore. Has stopped using herion three years ago. He is on a low dose of methadone 13 mg daily. Please help.
| Response from Dr. McGovern
Your husband's situation is certainly concerning. I would want to know if the bleeding came from something called "varices". If so, I would get your husband to a liver specialist affiliated with a hospital which evaluates patients with very advanced liver disease to see if he is eligible for treatment for hepatitis C or if he needs to get on a list for transplant. Dr. McGovern
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.